Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 342, Number 1

All articles in this issue are freely accessible.

Weights for classical groups
Jian Bei An.
Trans. Amer. Math. Soc. 342 (1994), 1-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1136543
Second order differentiability of convex functions in Banach spaces
Jonathan M. Borwein and Dominikus Noll.
Trans. Amer. Math. Soc. 342 (1994), 43-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145959
Separation and coding
Stephen Watson.
Trans. Amer. Math. Soc. 342 (1994), 83-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1225576
Indecomposable generalized Cohen-Macaulay modules
Mihai Cipu, Jürgen Herzog and Dorin Popescu.
Trans. Amer. Math. Soc. 342 (1994), 107-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1104198
Growth functions for some nonautomatic Baumslag-Solitar groups
Marcus Brazil.
Trans. Amer. Math. Soc. 342 (1994), 137-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169911
On the generalized Benjamin-Ono equation
Carlos E. Kenig, Gustavo Ponce and Luis Vega.
Trans. Amer. Math. Soc. 342 (1994), 155-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1153015
Vaught’s conjecture for varieties
Bradd Hart, Sergei Starchenko and Matthew Valeriote.
Trans. Amer. Math. Soc. 342 (1994), 173-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1191612
Operations on resolutions and the reverse Adams spectral sequence
David A. Blanc.
Trans. Amer. Math. Soc. 342 (1994), 197-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1132432
Noncharacteristic embeddings of the $n$-dimensional torus in the $(n+2)$-dimensional torus
David Miller.
Trans. Amer. Math. Soc. 342 (1994), 215-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1179398
The $H^{2}$ corona problem and $\overline∂_{b}$ in weakly pseudoconvex domains
Mats Andersson.
Trans. Amer. Math. Soc. 342 (1994), 241-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145727
Homology and cohomology of $Π$-algebras
W. G. Dwyer and D. M. Kan.
Trans. Amer. Math. Soc. 342 (1994), 257-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1147399
Varieties of commutative semigroups
Andrzej Kisielewicz.
Trans. Amer. Math. Soc. 342 (1994), 275-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1211411
Wavelets of multiplicity $r$
T. N. T. Goodman and S. L. Lee.
Trans. Amer. Math. Soc. 342 (1994), 307-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1232187
Harmonic diffeomorphisms of the hyperbolic plane
Kazuo Akutagawa.
Trans. Amer. Math. Soc. 342 (1994), 325-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1147398
Smooth extensions for finite CW complexes
Guihua Gong.
Trans. Amer. Math. Soc. 342 (1994), 343-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1150013
Best uniform approximation by solutions of elliptic differential equations
P. M. Gauthier and D. Zwick.
Trans. Amer. Math. Soc. 342 (1994), 359-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152322
A Cameron-Martin type quasi-invariance theorem for pinned Brownian motion on a compact Riemannian manifold
Bruce K. Driver.
Trans. Amer. Math. Soc. 342 (1994), 375-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1154540
Infinite families of isomorphic nonconjugate finitely generated subgroups
F. E. A. Johnson.
Trans. Amer. Math. Soc. 342 (1994), 397-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1154542
Turán inequalities and zeros of Dirichlet series associated with certain cusp forms
J. B. Conrey and A. Ghosh.
Trans. Amer. Math. Soc. 342 (1994), 407-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1207582
Abel’s theorem for twisted Jacobians
Donu Arapura and Kyungho Oh.
Trans. Amer. Math. Soc. 342 (1994), 421-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1162101
Intersection bodies and the Busemann-Petty problem
R. J. Gardner.
Trans. Amer. Math. Soc. 342 (1994), 435-445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1201126